OALibJ  Vol.1 No.6 , September 2014
On Casaro Sequence Space of Fuzzy Numbers Defined by a Modulus Function
Abstract: The main purpose of this paper is to introduce the sequence space cesF(f, p) of sequence of fuzzy numbers defined by a modulus function. Furthermore, some inclusion theorems have been discussed.
Cite this paper: Esi, A. and Khan, V. (2014) On Casaro Sequence Space of Fuzzy Numbers Defined by a Modulus Function. Open Access Library Journal, 1, 1-6. doi: 10.4236/oalib.1100920.

[1]   Zadeh, L.A. (1965) Fuzzy Sets. Information and Control, 8, 338-353.

[2]   Matloka, M. (1986) Sequences of Fuzzy Numbers. Busefal, 28, 28-37.

[3]   Kloeden, P. and Diamond, P. (1994) Metric Spaces of Fuzzy Sets, Theory and Applications. World Scientific, Singapore.

[4]   Nanda, S. (1989) On Sequences of Fuzzy Numbers. Fuzzy Sets and System, 33, 123-126.

[5]   Esi, A. (2006) On Some New Paranormed Sequence Spaces of Fuzzy Numbers Defined by Orlicz Functions and Statistical Convergence. Mathematical Modelling and Analysis, 1, 379-388.

[6]   Maddox, I.J. (1967) Spaces of Strongly Summable Sequence. Quarterly Journal of Mathematics. Oxford, Second Series, 18, 345-355.

[7]   Maddox, I.J. (1987) Inclusion between FK Spaces and Kuttner’s Theorem. Mathematical Proceedings of the Cambridge Philosophical Society, 101, 523-527.